# SDR SWAA2021100418688

- Difficulty date: September 14, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 33,104 hours, 20,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK CROWN BS707 LBL25 WL208. ; / [01] REMOVED CORROSION FROM TRACK WITH A MAX MATERIAL LOSS OF .021 ON THE TOP OF THE TRACK. USING TOOL ID#ATS2472 NSN CAL. DUE 06/2021. FOUND TO BE OUT OF LIMITS IAW SRM CH 53-00-5-1A-1.; [02] VERIFIED ACTION 1; OUT OF LIMITS; [03] REMOVED SEAT TRACK LBL 25 WL 208 BS 540-727B IAW SRM 51-40-02-0G-0; [04] VERIFIED; [05] VERIFIED STEP 3; [06] REAMED HOLES TO SIZE IN SEAT TRACK; OK TO INSTALL PER SRM 51-40-05-0G-0.; [07] VERIFIED CORRECTIVE ACTION 3-6; [08] INSTALLED SEAT TRACK AT LBL 25 BS 538 TO BS 727B USING TOOL ID #E12062 SN SP02F31924 CAL. DUE 08/2021. IAW SRM CH 51-40-02 AND DRAWING #144A5300 SHEET. 1.; [09] UPDATED MEASUREMENT FIELD.; [10] VERIFIED ACTION 8; [11] VERIFIED ACTION 8; [12] UPDATED MEASUREMENTS
